# SDR F3LA2011091300670

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 26,268 hours, 12,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1810
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT 60WL HAD AFT BULB INOPERATIVE.  RELAMPED EMERGENCY LIGHT 60WL IAW AMM 33-51-15 PB 401.  OPS CHECKED GOOD.
